# SDR RAIA201905050001

- Difficulty date: May 5, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 42,885 hours, 26,237 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURING SMELL IN COCKPIT (MX REPORTS SMELL OF CHLORINE). RAN HYD, PACKS, ELECTRICAL, PANELS WHILE IN FTL DECK. NO SMOKE OR BURING SMELL FOUND. CLEANER IS NOTED BY MULTIPLE MX. A/C OK FOR SERVICE.
